# SDR SIMA200102102

- Difficulty date: January 21, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Part serial: 7033
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 10 - DURING OVERNIGHT MAINTENANCE, SEVERAL FLOOR PROXIMITY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY UNIT 29WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
